MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted, therefore a direct product analysis could not be conducted.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include but are not limited to endoleak and aneurysm enlargement.Additionally it states: users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Due to the information provided that it was a persistent type ii endoleak (not a new one), the date of event will be used (b)(6) 2018 ¿ the date the type ii endoleak was reported.
 
Event or Problem Description
On (b)(6) 2014 a patient underwent treatment of an abdominal aortic aneurysm measuring 80mm with gore® excluder® aaa endoprostheses.On (b)(6) 2018 a cta revealed the aneurysm measured 85mm.On (b)(6) 2018 a type ii endoleak originating from lumbar branches originating from the right internal iliac artery was reported.The aneurysm measured 102mm by cta.On (b)(6) 2019 a reintervention took place.Initially micro-navigation was attempted to access the aneurysmal sac, but this was not successful.Therefore, the right internal iliac artery was embolized.(this information was captured in the event# 40243, medwatch# 2953161-2019-00033 was emailed to fda on (b)(6) 2019).The follow-up on (b)(6) 2019, showed that the maximum diameter of the aortic aneurysm/lesion was 116mm.Also, a type ii endoleak was determined.It was reported from the site that it was a persistent type ii endoleak which was treated on (b)(6) 2019.It was reported that the type ii endoleak attributed to the aneurysm enlargement.The perfusion of the wall from various branches such as, lumbar, intercostal and pelvic, increased the aneurysm sac.The endoleak origin was the lumbar artery hypertrophied which consequently increased the intercostal artery.It was reported that on (b)(6) 2021, the patient underwent an embolization procedure with microparticles (embosoft) 500/700.Reportedly, the type ii endoleak was resolved.The patient was clinically stable and programmed to have follow up appointments in a month, six month and annually.On (b)(6) 2021, the patient had a month follow up appointment without complaints or adverse signs and symptoms.
 
Additional Manufacturer Narrative
H6: component coded 515 added.H6: investigation conclusion code updated to include 22 only.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11418376
Report Number2953161-2021-01050
Device Sequence Number20011451
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberPXT261416
Device Catalogue NumberPXT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age71 YR
Patient SexMale
Patient Weight71 KG
Patient RaceWhite